# SDR 2004F00289

- Difficulty date: January 23, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N462TA
- Make and model: Airbus A320-233
- Aircraft serial: 1334
- Engine: Iae V2527EA5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Transducer
- Condition: Malfunctioned
- Location: Bleed Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT LR622 - DURING CRUISE, BOTH ENGINES BLEED SYSTEMS FAULT ECAM WARNING CAME ON.  BOTH BLEED SYSTEMS WENT TO CLOSED POSITION AND THE AIRCRAFT RETURNED TO SAL STATION.  AFTER LANDING, INSPECTION WAS PERFORMED TO THE BLEED SYSTEM AND REPLACED ENGINE NR 1 TRANSDUCER BLEED PRESSURE REGULATOR P/N ZRA1990030 (8HA1) PER AMM 36-11-16, PRB VALVE P/N 6714D060000 PER AMM 36-11-52.  ALSO, THE FAN AIR VALVE CONTROL THERMOSTAT P/N 342B030000 WAS REPLACED PER AMM 36-11-43.  PNEUMATIC SENSE LINE P/N 55615847001 WAS REPLACED PER AMM 36-11-52 ON ENGINE NR 2.  THE SYSTEM WAS TESTED PER AMM 36-11-16, 36-11-52 AND 71-00-00, WITH SATISFACTORY RESULTS AND THE AIRCRAFT RETURNED TO NORMAL OPERATION.  (M)
